# SDR DLM88000746

- Difficulty date: April 18, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 22,937 hours, 18,086 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Inoperative
- Location: Nose Gear
- Component: Sensor, 833703
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O ON GEAR RETRACTION, NOSE GEAR UNSAFE LIGHT.  LIGHT REMAINED ON.  RECYCLED GEAR RAN CHECK LIST AND LIGHT REMAINED ON.  WHEN GEAR LOWER FOR LANDING ALL IND NORMAL.  REPLACED NOSE GEAR POSITION SENSOR, NOSE GEAR LOCK SENSOR AND R2-252 SWUNG GEAR SEVERAL TIMES.  GEAR IND NOW NORMAL.
